# SDR IPXA10661210

- Difficulty date: July 14, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 32,862 hours, 9,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587679
- Condition: Damaged
- Location: Bs 540-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA540 TO 654+22 LBL 55 TO LBL 77 FLOOR PANEL FOUND 1 DAMAGED & 6 DENTS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND REINSTALLED IAW AMM 53-01-01.
